# SDR AALA20170813005

- Difficulty date: August 13, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N983NN
- Make and model: Boeing 737823
- Aircraft serial: 33337
- Aircraft time: 5,524 hours, 2,190 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 02031461201
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. R2 EMERGENCY EXIT LIGHT COVER, MISSING. REPLACED EMERGENCY EXIT LIGHT AT R2 DOOR. PER AMM 33-51-01. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
